# SDR CHQA200800018

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 14,746 hours, 11,222 cycles
- Engine: Allsn AE3007A
- Engine time: 9,666 hours, 8,512 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Part time: 17,548 hours, 15,087 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: G, A

## Discrepancy

JFK TO BUF - AT APPROXIMATELY 500FT AGL, THE FLIGHT CREW NOTICED SMOKE IN THE COCKPIT.  OXYGEN MASKS WERE DONNED AND THE AIRCRAFT WAS PREPARED TO RETURN TO FIELD AT JFK.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RAN BOTH ENGINES AND WAS ABLE TO DUPLICATE THE SMOKE WHEN RUNNING ON THE NR 1 ENGINE BLEED.  MAINTENANCE DEFERRED THE NR 1 BLEED SYSTEM AND THE AIRCRAFT WAS FERRIED TO CMH WHERE THE NR 1 ENGINE WAS REPLACED.  AFTER REPLACING ENGINE 1, THERE WERE NO RE-OCCURRENCES OF SMOKE.
